Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 37, Number 3, 2001

Favourites:
ADD

The coisotropic subgroup structure of SLq(2,R)
pp. 190-200(11)
Authors: Bonechi, F.; Ciccoli, N.; Giachetti, R.; Sorace, E.; Tarlini, M.

Favourites:
ADD
Favourites:
ADD

The Waring formula and fusion rings
pp. 216-228(13)
Author: Chair, N.

Favourites:
ADD

The Einstein-Dirac equation on Sasakian 3-manifolds
pp. 229-236(8)
Author: Belgun, F. A.

Favourites:
ADD

A gap theorem for complete constant scalar curvature hypersurfaces in the de Sitter space
pp. 237-250(14)
Authors: Brasil Jr., A.; Gervasio Colares, A.; Palmas, O.

Favourites:
ADD
Favourites:
ADD

Reduction for locally conformal symplectic manifolds
pp. 262-271(10)
Authors: Haller, S.; Rybicki, T.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more